# SDR DALA2021011100171

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N504DN
- Make and model: Airbus A350-941
- Aircraft serial: 0160
- Aircraft time: 13,635 hours, 1,235 cycles
- System (JASC): 5270 · Door Warning System
- Part: Display
- Condition: Malfunctioned
- Location: Door Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, THE 1L & 1R DOOR STILL SHOWED PRESSURE, BUT THE PRESS SD SHOWED 0 PSI.  GROUND CREW ALSO REPORTED PRESSURE ON THE CARGO DOOR.  CORRECTIVE ACTION: CONFIRMED CABIN DELTA "P" AND CABIN ALT 0.NO ECAM MESSAGE D/M STATUS.  PERFORMED BITE CPCS, TEST OK, REF A350 AMM 21-31.
